# SDR DALA2024120511457

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 64,878 hours, 34,024 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Galley
- Condition: Smoke
- Location: Aft Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3116 FA IN THE AFT GALLEY REPORTED THE SMELL OF FUMES AND AN IMMEDIATE HEADACHE. CORRECTIVE ACTION: PERFORMED GVI OF ENGINE 1 & ENG 2 & APU PER WORKCARD 0550-2002. NO FINDINGS. (6621352)
